MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH COUPL F/AIMING DEVICE HOLDER SYNFIX EVOL; IMPACTOR

OBERDORF SYNTHES PRODUKTIONS GMBH COUPL F/AIMING DEVICE HOLDER SYNFIX EVOL; IMPACTOR
Model Number 03.835.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date during an unknown procedure two (2) synfix evolution aiming device holders and two (2) couplings for the synfix evolution aiming device holder were detected to have an unknown device failure.The implant was placed manually.The issue resulted in a one (1) hour surgical delay.Patient status and surgical outcome were unknown.Concomitant device: unknown implant (part # unknown, lot # unknown, quantity unknown).This report is for one coupl f/aiming device holder synfix evol.This is report 2 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).

Brand Name
COUPL F/AIMING DEVICE HOLDER SYNFIX EVOL
Common Device Name
IMPACTOR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9512463
Report Number8030965-2019-71386
Device Sequence Number1410691
Product Code HWA
UDI-Device Identifier10705034814124
UDI-Public(01)10705034814124
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.835.005
Device Catalogue Number03.835.005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SYNTHES NO FURTHER INFO: SPINE
Outcome Attributed to Adverse Event Required Intervention;